# SDR DALA1113776309

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 88,594 hours, 10,876 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, THE EMERGENCY PATH LIGHT AT GALLEY G3C LEFT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTORS AT THE EMERGENCY LIGHT AT PATH HAVE DISCONNECTED.  MAINTENANCE REPAIRED THE CONNECTORS.  SYSTEM OPERATION WAS NORMAL AFTER THE CONNECTOR WAS REPAIRED.
